Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Note on the functions of the form $ f(x)\equiv\phi(x)+a\sb 1x\sp {n-1}+a\sb 2x\sp {n-2}+\cdots+a\sb n$ which in a given interval differ the least possible from zero


Author: H. F. Blichfeldt
Journal: Trans. Amer. Math. Soc. 2 (1901), 100-102
MSC: Primary 41A10
MathSciNet review: 1500558
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41A10

Retrieve articles in all journals with MSC: 41A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1901-1500558-7
Article copyright: © Copyright 1901 American Mathematical Society